MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS ACCESSORY KIT; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS ACCESSORY KIT; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72401850
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/21/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that due to a malfunction from twisting of the connecting tube and connector tip crack the patient had his inflatable penile prosthesis (ipp) revised.

Brand Name
AMS INFLATABLE PENILE PROSTHESIS ACCESSORY KIT
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key10417873
Report Number2183959-2020-03543
Device Sequence Number14173158
Product Code FHW
UDI-Device Identifier00878953001135
UDI-Public00878953001135
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/15/2025
Device Model Number72401850
Device Catalogue Number72401850
Device Lot Number1000382450
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2020
Initial Report FDA Received Date08/17/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR